MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL HA STD NC SIZE 4; PROTHESIS, HIP

ZIMMER BIOMET, INC. AVENIR CMPL HA STD NC SIZE 4; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the during a hip arthroplasty, the femoral stem fitting failed due to the stem being too far down.No additional information was available. .
 
Additional Manufacturer Narrative
(b)(4) g2: foreign: country: france customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code: mechanical (g04)- stem.The product was returned and evaluated.Medical records were not provided.A visual examination of the returned product identified scratches on the neck relief and distal stem.Bio debris was noted on the stem coating from use.No other damage was noted.The dimensions of the stem were measured, and all dimensions were found to meet product specifications.A review of the device history records identified no deviations or anomalies during manufacturing.The reported event is not related to a combination of products; therefore, a compatibility review is not applicable.There was no problem found with the returned device.The dimensions met product specifications.This reported issue could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
AVENIR CMPL HA STD NC SIZE 4
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18581918
Report Number0001822565-2024-00219
Device Sequence Number15211399
Product Code LZO
UDI-Device Identifier00889024508644
UDI-Public(01)00889024508644(17)281024(10)3172023
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number574101040
Device Lot Number3172023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale